Alert archive / Massachusetts / Gale Warnings in 2025
Gale Warning 22, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Apr 29, 2025, 2:37 AM EDT. It took effect at Apr 29, 2025, 2:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2025, 2:37 AM EDT (06:37 UTC)
- In effect from
- Apr 29, 2025, 2:00 PM EDT
- Expired
- Apr 30, 2025, 1:36 AM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
337 WHUS71 KBOX 290637 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 237 AM EDT Tue Apr 29 2025 ANZ231-233-234-291945- /O.UPG.KBOX.SC.Y.0059.250429T1800Z-250430T1200Z/ /O.NEW.KBOX.GL.W.0022.250429T1800Z-250430T0600Z/ Cape Cod Bay-Vineyard Sound-Buzzards Bay- 237 AM EDT Tue Apr 29 2025 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet expected. * WHERE...Cape Cod Bay, Vineyard Sound and Buzzards Bay. * WHEN...From 2 PM this afternoon to 2 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ250-291945- /O.EXT.KBOX.SC.Y.0059.250429T1500Z-250430T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 237 AM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From 11 AM this morning to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ254>256-291945- /O.EXT.KBOX.SC.Y.0059.250429T1500Z-250430T2000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 237 AM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 4 PM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 11 AM this morning to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232-235-237-251-291945- /O.EXT.KBOX.SC.Y.0059.250429T1800Z-250430T1600Z/ Nantucket Sound-Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- 237 AM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...In Massachusetts coastal waters, Nantucket Sound and Massachusetts Bay and Ipswich Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...From 2 PM this afternoon to noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-291945- /O.EXT.KBOX.SC.Y.0059.250429T1800Z-250430T1600Z/ Boston Harbor- 237 AM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and waves around 2 feet expected. * WHERE...Boston Harbor. * WHEN...From 2 PM this afternoon to noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ236-291945- /O.CON.KBOX.SC.Y.0059.250429T1800Z-250430T1200Z/ Narragansett Bay- 237 AM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 feet expected. * WHERE...Narragansett Bay. * WHEN...From 2 PM this afternoon to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Frank
2 follow-up statements
289 WHUS71 KBOX 291928 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 328 PM EDT Tue Apr 29 2025 ANZ231-233-234-300600- /O.CON.KBOX.GL.W.0022.000000T0000Z-250430T0600Z/ Cape Cod Bay-Vineyard Sound-Buzzards Bay- 328 PM EDT Tue Apr 29 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Vineyard Sound and Buzzards Bay. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ254>256-300830- /O.EXT.KBOX.SC.Y.0059.000000T0000Z-250501T0200Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 328 PM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WHAT...West winds 20 to 30 kt and seas 5 to 8 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 10 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-300830- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 328 PM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232-235-237-251-300830- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Nantucket Sound-Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- 328 PM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt and seas 3 to 5 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound and Massachusetts Bay and Ipswich Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-300830- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Boston Harbor- 328 PM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt and waves around 2 feet. * WHERE...Boston Harbor. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ236-300830- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1200Z/ Narragansett Bay- 328 PM EDT Tue Apr 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 feet. * WHERE...Narragansett Bay. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
919 WHUS71 KBOX 300536 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 136 AM EDT Wed Apr 30 2025 ANZ231-233-234-301600- /O.CAN.KBOX.GL.W.0022.000000T0000Z-250430T0600Z/ /O.EXA.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Cape Cod Bay-Vineyard Sound-Buzzards Bay- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 20 to 30 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Vineyard Sound and Buzzards Bay. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-301600- /O.EXT.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ236-301600- /O.EXT.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Narragansett Bay- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 feet. * WHERE...Narragansett Bay. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ254>256-301845- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250501T0200Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 kt and seas 5 to 8 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232-235-237-251-301600- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Nantucket Sound-Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 20 to 30 kt and seas 3 to 5 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound and Massachusetts Bay and Ipswich Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-301600- /O.CON.KBOX.SC.Y.0059.000000T0000Z-250430T1600Z/ Boston Harbor- 136 AM EDT Wed Apr 30 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves around 2 feet. * WHERE...Boston Harbor. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Frank
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Apr 29, 12:30 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 29, 12:30 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1230 AM EDT Tue Apr 29 2025
.SYNOPSIS...
Dry conditions continue through tonight and Tuesday before the
chance for some scattered showers develops near western MA Tuesday
night. Breezy southwest winds and warmer Tuesday. Mainly dry
conditions expected Wednesday behind the front with breezy
northwest winds. Cooler air moves in by Thursday with seasonable
temperatures. Next chance for showers arrives early Friday with
a few rounds of showers possible Friday and another round of
rain for Saturday. Temperatures trend slightly above normal.
Cold front moves in late Saturday bringing cooler temperatures
for Sunday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Key Messages...
* Winds die off and dry conditions continue
A mid-level ridge axis shifts east and winds will continue to
diminish heading into the late afternoon and evening hours. High
pressure remains centered just to our south. Winds go calm across
the region overnight, and some high clouds from some upper level
moisture will move in. Lows tonight are expected to be in the 40s
and 50s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Key Messages...
* Warmer and dry with increased cloud cover
* Scattered showers may arrive in western MA during the evening hours
Warmer weather is on tap for Tuesday as the center of high pressure
remains to our south and low pressure towards the Great Lakes moves
east. The result is southerly to southwesterly flow fueling WAA.
Winds tomorrow are also expected to be more substantial than today's
due to the tightening pressure gradient and a LLJ aloft. Diurnal
mixing will make gusts to around 30 mph a possibility across the
region. Highs Tuesday are expected to be in the mid to upper 70s,
with cooler temperatures along the Cape and Islands and the south
coast where highs are expected to be in the mid 60s.
For Tuesday night, the warm front exits as the low's cold front
start to approach the region, and some scattered showers in parts of
western MA may pop up ahead of it. However, a lack of moisture may
likely mitigate their development, especially going east. Winds
shift more to the west before sunrise and cloud cover increases
overnight. Lows are expected to be in the 50s across southern New
England ahead of the cold front.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Key Messages:
* Dry with marginally breezy NW winds Wednesday. Seasonable
temperatures for Thursday.
* Slightly above normal temperatures Friday and Saturday. Chance for
showers Friday and another round of rain for Saturday.
* Dry with seasonable temperatures Sunday.
Details...
Wednesday through Thursday:
By mid-morning Wednesday, a cold front will have pushed across
southern New England. Northwest subsident flow will keep things dry
with temperatures cooler than Tuesday. Although highs will likely
still trend just a touch above normal in the mid to upper 60s and
low to mid 60s for the Cape and Islands. Impactful winds are not
expected, but can see breezy NW winds 20-25 mph, decreasing later in
the afternoon as the pressure gradient relaxes.
An upper level ridge begins to build in Thursday bringing another
dry day. A surface high positioned to the east will support light
wind patterns with light E/SE flow and perhaps more southerly flow
more inland. Temperatures will be more seasonable Thursday with
highs in the 60s for most spots and upper 50s/low 60s for the
Cape/Islands. Onshore flow may end up keeping it even a touch cooler
for the immediate coastal areas.
Friday through Sunday:
Pattern becomes more unsettled by early Friday with a plume of above
normal moisture advecting into southern New England ahead of a slow
moving upper level trough. Ensemble guidance shows a weak shortwave
trough moving through Friday, followed by another wave moving
through sometime Saturday. This will bring a few rounds of showers
late Thursday night through Friday. Details for the next wave are
less certain (timing), but there will likely be another round of
rainfall in the Saturday timeframe. Expect breezy SW to W winds
during the day Saturday with gusts 20-25 mph. Temperatures lean
above normal in the mid 60s to low 70s. Conditions gradually dry out
Saturday night with a cold frontal passage.
Sunday trends drier with breezy northwest winds as a the main axis
of the upper trough slides across southern New England. Cooler
airmass behind the front will support highs around normal in the
60s. Residual moisture may support a few spot showers around
during the day.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
06z TAF Update:
Tuesday: High Confidence.
VFR. SW winds 10-15 kts. Gusts 20-25 kts. Mid and high level
clouds move in through the afternoon.
Tuesday Night: High Confidence.
VFR. Some scattered light showers possible towards western MA,
but not confident enough in timing to include in TAF. Increasing
cloud cover overnight. A southerly low level jet moves in
between 23-03z. Messaged in TAF for WS at WS020/24045kt. The
Cape/Islands terminals may be a bit stronger. SW winds 10-15
kts. Gusts to 20-30 kts across the region possible.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Wednesday Night through Saturday/...
Wednesday: VFR. Breezy.
Wednesday Night through Thursday: VFR.
Thursday Night: Mainly VFR, with local MVFR possible. Chance
RA.
Friday: Mainly VFR, with local IFR possible. Breezy. Chance RA.
Friday Night through Saturday: Mainly VFR, with local MVFR
possible. Breezy. Chance RA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tonight...
Seas further recede heading into tonight, with heights only up
to 3 ft. Winds shift from NW to SW. Winds to 10 kt will be
possible over the waters.
Tuesday...
SW winds increasing to 15-20 kts, gusting up to 30 kts. Seas
increasing to 2-5 ft by afternoon.
Tuesday Night...
Seas begin to build back up to 4-7 ft by early Wednesday
morning, and SW winds may gust to 25-30 kt. Sustained winds up
to 25 kt over the waters in some areas.
Outlook /Wednesday Night through Saturday/...
Wednesday: Winds less than 25 kt. Local rough seas.
Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft.
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Slight chance of rain.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Seas up to 5 ft. Slight chance of rain.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Chance of rain.
Saturday: Winds less than 25 kt. Areas of rough seas. Chance of
rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 8 AM EDT
Wednesday for ANZ230>237-250-251-254>256.
&&
SYNOPSIS...Hrencecin/Mensch
NEAR TERM...Hrencecin
SHORT TERM...Hrencecin
LONG TERM...McMinn/Mensch
AVIATION...McMinn/Mensch
MARINE...Hrencecin/MenschThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:36 PM EDT | Coastal Flood Statement | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 5 hr |
Nearby
Gale Warnings in Massachusetts, 2025Every gale warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.